# SDR MJYA20150618003

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N782TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 49,432 hours, 57,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER BETWEEN STATION 58, STRINGER 17 - 21 HAD CORROSION.
